BibTeX record: journals/appml/AmirovY08

download as .bib file

@article{DBLP:journals/appml/AmirovY08,
  author    = {Arif Amirov and
               Masahiro Yamamoto},
  title     = {A timelike Cauchy problem and an inverse problem for general hyperbolic
               equations},
  journal   = {Appl. Math. Lett.},
  year      = {2008},
  volume    = {21},
  number    = {9},
  pages     = {885--891},
  url       = {http://dx.doi.org/10.1016/j.aml.2007.07.032},
  doi       = {10.1016/j.aml.2007.07.032},
  timestamp = {Tue, 16 Sep 2014 23:45:04 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/appml/AmirovY08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}